Kansas, 2022Hail and Damaging Winds in Kansas, June 10, 2022
June 10, 2022 · NWS ICT · 38 events in 9 counties and zones
A line of elevated storms developed into a complex of southward moving storms during the early morning hours of June 10th, 2022. As the line of storms moved south, it turned into a damaging wind producer as it moved into south central Kansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $42,000
- Crop damage
- None recorded
- Events
- 38
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of elevated storms developed into a complex of southward moving storms during the early morning hours of June 10th, 2022. As the line of storms moved south, it turned into a damaging wind producer as it moved into south central Kansas. Wind gusts of 60 to 70 mph were reported with tree damage in the city of Wichita, Kansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Jun 9, 11:24 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 9, 11:24 PM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1224 AM CDT Fri Jun 10 2022
.SHORT TERM...(This evening through Sunday night)
Issued at 259 PM CDT Thu Jun 9 2022
Key Details:
* A slight risk is in place for the entire CWA with significant wind
possible.
* A flood watch is in effect for portions of south-central and
southeast Kansas.
* Drier and much warmer weather is expected towards the end of the
weekend and into early next week.
This Evening and Tonight:
Not much has changed to increase confidence on the location of
storms. The mesoscale and global models still vary on where the best
moisture transport will occur thus setting up the location where the
MCS will likely track. The RAP, Canadian suite, and the HRW-FV3 are
further west with the moisture transport, with the RAP and Canadian
models favoring south-central and southern Kansas down into
Oklahoma. The HRW-FV3 progresses the MCS further east, but the
moisture transport would probably favor something closer to the I-
135 corridor. The GFS, HRRR, and NAM are all further east with the
moisture transport and progress the MCS more towards far southeast
Kansas and into Missouri. The WRF ARW and NSSL are somewhere in
between.
As of now the RAP seems to have a better evolution of the
current precip trends over central Kansas, but would still like to
see continued consistency from it before leaning towards that
solution. Nonetheless the potential will be there for a significant
wind event. Models are in pretty good agreement for 50 to 70 knots
of deep layer effective shear, greater than 2000 j/kg of most
unstable CAPE, and 700-500mb lapse rates will be greater than 8
degrees C/km. The main hazards will be hail up to ping pong sized,
damaging winds possibly greater than 70 mph, and a couple of brief
tornadoes. Along with the severe threat will be a threat for
flooding. Torrential rain could lead to flash flooding in some areas
that have already received a lot of rain this week. precipitable
Water will be well above the 90s percentile this evening so any
storm will be an efficient rain maker. A flood watch has been issued
for portions of south-central, central, and southeast Kansas where
the highest confidence in storms appears to be.
Friday through Sunday:
The pattern becomes more amplified in the pacific, which will allow
the ridge over the Rockies to amplify and shift eastward. This will
bring hot and dry weather this weekend with highs on Sunday
approaching the upper 90s.
.LONG TERM...(Monday through Thursday)
Issued at 259 PM CDT Thu Jun 9 2022
The pattern continues to amplify in the Pacific as we see highs
approach 100 in our western locations on Monday. A shortwave trough
will begin to eject into the Central Plains on Tuesday and keep
temps in the low to mid 90s. Another chance for storms is expected
Tuesday evening into Wednesday with a cold front behind it that
would cool us back into the mid 80s on Wednesday. Models still
differ on both the timing and depth of this trough so stay tuned as
we refine the forecast in the coming days.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1213 AM CDT Fri Jun 10 2022
Main aviation concerns this period will be strong to severe
storms that are expected to move across the area. Storms are
currently developing over central KS and are expected to grow
upscale, capable of damaging winds of 60-70mph and hail up to golf
ball sized. While timing is a little suspect, a best estimate of
TSRA was inserted at most sites via tempo group. Expect
reductions in flight categories as the storms pass through.
Otherwise, expect winds to become more light and variable toward
morning behind the storm complex. Winds will be me mostly out of
the northeast by the end of the TAF period. MVFR cigs will be
possible during the morning hours tomorrow across portions of
south central and southeast KS.
&&
.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT 64 84 64 88 / 60 20 0 0
Hutchinson 63 83 63 88 / 60 10 0 0
Newton 64 82 63 86 / 60 10 0 0
ElDorado 64 81 63 84 / 60 30 0 0
Winfield-KWLD 65 84 64 86 / 60 30 0 0
Russell 61 83 62 93 / 50 0 10 10
Great Bend 61 83 63 91 / 50 0 10 0
Salina 63 84 63 89 / 60 0 10 10
McPherson 63 82 62 87 / 60 10 10 0
Coffeyville 64 82 64 85 / 60 70 10 0
Chanute 64 81 63 84 / 60 60 0 0
Iola 63 80 63 84 / 60 60 0 0
Parsons-KPPF 64 82 64 85 / 60 60 0 0
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT this morning for KSZ052-053-068>072-
083-092>096-098>100.
&&
SHORT TERM...CRW
LONG TERM...CRW
AVIATION...KMB
Hazardous weather outlook, Jun 9, 2:10 PM CST, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
310 PM CDT Thu Jun 9 2022
KSZ032-033-047>053-067>072-082-083-091>096-098>100-102015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
310 PM CDT Thu Jun 9 2022
This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.
.DAY ONE...Tonight
Minor flooding is forecast along the Cow Creek near Hutchinson
tonight.
The potential for severe weather increases tonight, as one or more
fast-moving thunderstorm complexes races southeast across the
region. While some large hail up to ping pong sized is possible,
especially early on, the primary threat will be damaging winds
greater than 70 mph. The damaging wind threat could be fairly
widespread, although there remains quite a bit of uncertainty on
where these thunderstorms will form and track. Locally heavy
rainfall and pockets of flash flooding are possible as well. Stay
tuned to the weather, and ensure you have multiple to receive
warnings.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Periodic low thunderstorm chances are expected Saturday night
through Wednesday, especially over the northern half of Kansas, and
mainly during the evening and overnight hours. A few strong to
severe storms are possible, although widespread severe weather
appears unlikely at this time.
Hot summer-like temperatures are expected to return Saturday
through Tuesday, with afternoon heat indices around 100 degrees
possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated tonight.
&&
For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Jun 9, 10:40 PM CST, 2 hours before
Special Weather Statement
National Weather Service Wichita KS
1140 PM CDT Thu Jun 9 2022
KSZ100-100515-
Labette KS-
1140 PM CDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of southern Labette
County through 1215 AM CDT...
At 1140 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edna, or 10 miles east of Coffeyville, moving southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oswego, Chetopa, Altamont, Edna, Bartlett and Angola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3700 9552 3720 9552 3717 9508 3702 9507
3700 9508
TIME...MOT...LOC 0440Z 298DEG 33KT 3709 9546
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CARUSOSpecial weather statement, Jun 9, 10:44 PM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Wichita KS
1144 PM CDT Thu Jun 9 2022
KSZ032-100530-
Russell KS-
1144 PM CDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of northwestern Russell
County through 1230 AM CDT...
At 1144 PM CDT, Doppler radar was tracking a strong thunderstorm over
Natoma, or 14 miles north of Emmeram, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Luray, Paradise and Waldo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3913 9904 3913 9868 3891 9871 3892 9904
TIME...MOT...LOC 0444Z 305DEG 19KT 3916 9905
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CARUSOSpecial weather statement, Jun 9, 11:04 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Wichita KS
1204 AM CDT Fri Jun 10 2022
KSZ033-048-049-100545-
Ellsworth KS-Lincoln KS-Saline KS-
1204 AM CDT Fri Jun 10 2022
...A strong thunderstorm will impact portions of southeastern
Lincoln, eastern Ellsworth and southwestern Saline Counties through
1245 AM CDT...
At 1204 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Kanopolis, moving southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Salina, Ellsworth, Kanopolis, Geneseo, Brookville, Smolan, Falun,
Kanopolis Lake, Kanopolis State Park and Ellsworth Airport.
This includes Interstate 70 between Mile Markers 214 and 234.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3873 9761 3852 9813 3852 9822 3887 9833
3894 9808
TIME...MOT...LOC 0504Z 311DEG 32KT 3882 9808
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CARUSOSpecial weather statement, Jun 9, 11:19 PM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
1219 AM CDT Fri Jun 10 2022
KSZ032-047-048-100600-
Ellsworth KS-Russell KS-Barton KS-
1219 AM CDT Fri Jun 10 2022
...A strong thunderstorm will impact portions of northwestern
Ellsworth, southeastern Russell and northeastern Barton Counties
through 100 AM CDT...
At 1219 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wilson, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wilson, Dorrance, Bunker Hill, Wilson Lake and Wilson State Park.
This includes Interstate 70 between Mile Markers 189 and 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3898 9864 3893 9848 3887 9848 3887 9832
3865 9826 3864 9861 3884 9880
TIME...MOT...LOC 0519Z 282DEG 13KT 3877 9851
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CARUSOLocal storm report, Jun 10, 12:06 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
106 AM CDT FRI JUN 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM HAIL 6 N MCPHERSON 38.46N 97.66W
06/10/2022 U0.75 INCH MCPHERSON KS PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Special weather statement, Jun 10, 12:35 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
135 AM CDT Fri Jun 10 2022
KSZ032-047-048-100715-
Ellsworth KS-Russell KS-Barton KS-
135 AM CDT Fri Jun 10 2022
...A strong thunderstorm will impact portions of southwestern
Ellsworth, south central Russell and northeastern Barton Counties
through 215 AM CDT...
At 135 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Milberger, or 11 miles north of Hoisington, moving
southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Claflin, Holyrood, Milberger, Susank, Cheyenne Bottoms and Odin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central Kansas.
&&
LAT...LON 3873 9897 3874 9859 3860 9833 3852 9845
3852 9847 3851 9848 3841 9863
TIME...MOT...LOC 0635Z 311DEG 25KT 3868 9874
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CARUSOEvent by event
17 thunderstorm wind, 17 heavy rain, 4 hail. Local standard time, as filed.
Thunderstorm Wind, McPherson
- When
- June 10, 12:40 AM CST
- Where
- McPherson County, 5.55 mi S of Windom
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 38.300, -97.910
Estimated 70 mph winds knocked down large tree limbs.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:27 AM CST
- Where
- Sedgwick County, 0.69 mi S of Andale
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 37.790, -97.630
Picture on social media of a large tree knocked down in Andale, Kansas.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:30 AM CST
- Where
- Sedgwick County, Maize
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 37.770, -97.470
Social media report of half a tree knocked down by damaging winds.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:31 AM CST
- Where
- Sedgwick County, Goddard
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- NWS Employee
- Coordinates
- 37.670, -97.580
Measured on a home weather station.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:32 AM CST
- Where
- Sedgwick County, 3.82 mi SSW of Maize
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 37.720, -97.500
Report on social media of large tree limbs down.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:35 AM CST
- Where
- Sedgwick County, 3.5 mi S of Maize
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 37.720, -97.460
An NWS employee reported the gust.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:35 AM CST
- Where
- Sedgwick County, 3.5 mi S of Maize
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $100
- Reported by
- NWS Employee
- Coordinates
- 37.720, -97.460
A four inch diameter tree limb was reported down.
Hail, Sedgwick
- When
- June 10, 1:36 AM CST
- Where
- Sedgwick County, 1.29 mi ESE of Bellaire
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.760, -97.250
Hail, Sedgwick
- When
- June 10, 1:37 AM CST
- Where
- Sedgwick County, 2.14 mi SW of Bellaire
- Measured
- 0.88 in hail
- Reported by
- Broadcast Media
- Coordinates
- 37.750, -97.300
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:37 AM CST
- Where
- Sedgwick County, 2.14 mi SW of Eastborough
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 37.680, -97.280
Report on social media of downed power line on Orne and Oliver Streets.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:40 AM CST
- Where
- Sedgwick County, 2.15 mi NW of (Ict)wichita Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 37.670, -97.460
Report from social media of a large tree limb down.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:43 AM CST
- Where
- Sedgwick County, (Ict)wichita Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.650, -97.430
Wind gust reported at KICT at Wichita Eisenhower National Airport.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:47 AM CST
- Where
- Sedgwick County, 1.29 mi WNW of Oaklawn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.610, -97.320
Report on social media of an uprooted tree.
Hail, Sedgwick
- When
- June 10, 1:50 AM CST
- Where
- Sedgwick County, 3.5 mi N of Haysville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.620, -97.360
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:50 AM CST
- Where
- Sedgwick County, 1.76 mi NW of Oaklawn
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 37.620, -97.320
Picture of a large tree branch snapped off.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:50 AM CST
- Where
- Sedgwick County, 1.29 mi WSW of Oaklawn
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 37.590, -97.320
Report on social media of half of a tree was knocked down onto a mobile home. Damage to the mobile home is unknown.
Thunderstorm Wind, Sumner
- When
- June 10, 1:52 AM CST
- Where
- Sumner County, 4.29 mi NNE of Conway Spgs
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.460, -97.630
Measured at the Viola, Kansas, mesonet site.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:53 AM CST
- Where
- Sedgwick County, 0.88 mi SE of Haysville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 37.560, -97.360
A picture on social media of a large tree branch down.
Hail, Sedgwick
- When
- June 10, 1:56 AM CST
- Where
- Sedgwick County, Derby
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.550, -97.270
The hail was reported by Mping.
Thunderstorm Wind, Sedgwick
- When
- June 10, 1:58 AM CST
- Where
- Sedgwick County, (Iab) McConnell Arpt
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.620, -97.270
Awos station KIAB at McConnell Air Force Base measured the gust.
Thunderstorm Wind, Sumner
- When
- June 10, 1:58 AM CST
- Where
- Sumner County, 2.74 mi W of Belle Plaine
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 37.400, -97.280
Report on social media of tree branches down and power outages.
Heavy Rain, Cowley
- When
- June 10, 5:00 AM CST
- Where
- Cowley County, 0.88 mi SE of Cambridge
- Reported by
- COOP Observer
- Coordinates
- 37.310, -96.660
A Coop observer in Cambridge reported 1.59 inches in 24 hours.
Heavy Rain, Ellsworth
- When
- June 10, 5:00 AM CST
- Where
- Ellsworth County, 3.84 mi ENE of Carneiro
- Reported by
- CoCoRaHS
- Coordinates
- 38.760, -97.970
A Cocorahs observer in 5 miles west of Brookville reported 1.12 inches in 24 hours.
Heavy Rain, Sedgwick
- When
- June 10, 5:00 AM CST
- Where
- Sedgwick County, Goddard
- Reported by
- Public
- Coordinates
- 37.670, -97.580
A public report in Goddard of 1.02 inches of rainfall in 24 hours.
Heavy Rain, Cowley
- When
- June 10, 6:00 AM CST
- Where
- Cowley County, Dexter
- Reported by
- CoCoRaHS
- Coordinates
- 37.180, -96.720
A Cocorahs observer in Dexter reported 2.21 inches of rainfall in 24 hours.
Heavy Rain, Cowley
- When
- June 10, 6:00 AM CST
- Where
- Cowley County, 5.65 mi SW of Atlanta
- Reported by
- CoCoRaHS
- Coordinates
- 37.370, -96.840
A Cocorahs observer in 9 miles northeast of Winfield reported 1.28 inches of rainfall in 24 hours.
Heavy Rain, Harvey
- When
- June 10, 6:00 AM CST
- Where
- Harvey County, 1.77 mi ESE of Newton
- Reported by
- CoCoRaHS
- Coordinates
- 38.040, -97.320
A Cocorahs observer near Newton reported 1.64 inches of rainfall in 24 hours.
Heavy Rain, Harvey
- When
- June 10, 6:00 AM CST
- Where
- Harvey County, 2.18 mi W of North Newton
- Reported by
- CoCoRaHS
- Coordinates
- 38.070, -97.390
A Cocorahs observer 3 miles west northwest of Newton reported 1.58 inches of rainfall in 24 hours.
Heavy Rain, Reno
- When
- June 10, 6:00 AM CST
- Where
- Reno County, 4.28 mi SW of South Hutchinson
- Reported by
- CoCoRaHS
- Coordinates
- 37.990, -97.980
A Cocorahs station 6 miles south southwest of Hutchinson reported 1.33 inches of rainfall in 24 hours.
Heavy Rain, Reno
- When
- June 10, 6:00 AM CST
- Where
- Reno County, 4.68 mi SSE of (Hut)hutchinson Muni
- Reported by
- CoCoRaHS
- Coordinates
- 38.010, -97.830
A Cocorahs station 6 miles southeast of Hutchinson reported 1.04 inches of rainfall in 24 hours.
Heavy Rain, Reno
- When
- June 10, 6:00 AM CST
- Where
- Reno County, 2.18 mi W of Hutchinson
- Reported by
- CoCoRaHS
- Coordinates
- 38.070, -97.960
A Cocorahs station 2.5 miles west of Hutchinson reported 1.12 inches of rainfall in 24 hours.
Heavy Rain, Russell
- When
- June 10, 6:00 AM CST
- Where
- Russell County, 8.14 mi NNE of Gorham
- Reported by
- CoCoRaHS
- Coordinates
- 38.980, -98.940
A Cocorahs station 8 miles northwest of Russell reported 1.13 inches of rainfall in 24 hours.
Heavy Rain, Sedgwick
- When
- June 10, 6:00 AM CST
- Where
- Sedgwick County, 0.88 mi SE of Andale
- Reported by
- CoCoRaHS
- Coordinates
- 37.790, -97.620
A Cocorahs station near Andale reported 1.36 inches of rainfall in 24 hours.
Heavy Rain, Sedgwick
- When
- June 10, 7:00 AM CST
- Where
- Sedgwick County, 4.29 mi NNW of Clearwater
- Reported by
- CoCoRaHS
- Coordinates
- 37.560, -97.520
A Cocorahs station 4 miles north of Clearwater reported 1.36 inches of rainfall in 24 hours.
Heavy Rain, Chautauqua
- When
- June 10, 8:00 AM CST
- Where
- Chautauqua County, 0.88 mi NE of Cedar Vale
- Reported by
- Mesonet
- Coordinates
- 37.110, -96.490
A mesonet station near Cedarvale reported 1.22 inches of rainfall in 24 hours.
Heavy Rain, Cowley
- When
- June 10, 8:00 AM CST
- Where
- Cowley County, Dexter
- Reported by
- Mesonet
- Coordinates
- 37.180, -96.720
A mesnoet station near Dexter reported 2.24 inches of rainfall in 24 hours.
Heavy Rain, Reno
- When
- June 10, 8:15 AM CST
- Where
- Reno County, 2.82 mi N of Willowbrook
- Reported by
- Mesonet
- Coordinates
- 38.140, -98.010
A mesonet station 3 miles north of Willowbrook reported 1.06 inches of rainfall in 24 hours.
Heavy Rain, Cowley
- When
- June 10, 8:30 AM CST
- Where
- Cowley County, Atlanta
- Reported by
- Mesonet
- Coordinates
- 37.430, -96.770
A mesonet station in Atlanta reported 1.55 inches of rainfall in 24 hours.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Mississippi, June 10, 2022$85,000 · 1 in hail · 30 events
- Flash Flooding and Damaging Wind in Louisiana, June 10, 2022$115,000 · 50 kt wind · 9 events
- Flash Flooding and Flooding in Oklahoma, June 10, 2022$50,000 · 65 kt wind · 6 events
- Flood and Hail in Wisconsin, June 10, 2022$30,000 · 1.75 in hail · 13 events
- Heavy Rain in Oregon, June 10 to 11, 2022$50,000 · 2 events
- Excessive Heat and Heat in California, June 10 to 11, 202225 events
- Lightning Strike in Florida, June 10, 20223 injured · 1 event
- Damaging Winds in Mississippi, June 10, 20221 injured · 52 kt wind · 5 events
- Marine Thunderstorm Winds and Waterspouts in Gulf of Mexico, June 10, 202251 kt wind · 11 events
- Damaging Winds in Alabama, June 10, 202252 kt wind · 10 events
- Heat in Texas, June 10 to 12, 20229 events
- Hail and Damaging Winds in Kansas, June 10, 20221.75 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1037213, 1037214, 1037215, 1037216, 1037217, 1037218, 1037219, 1037220, 1037221, 1037222, 1037223, 1037226, 1037228, 1037229, 1037230, 1037231, 1037232, 1037233, 1037234, 1037235, 1037236, 1038511, 1038512, 1038513, 1038514, 1038515, 1038516, 1038517, 1038518, 1038519, 1038520, 1038521, 1038522, 1038523, 1038524, 1038525, 1038526, 1038527.